# SDR FDEA200906232253

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 214N30584
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOUND CRACKED AT STA 1681, S-27L.  EVALUATE AND REPAIR.  BRACKET EVALUATED AND FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53 REV. 97. BRACKET FABRICATED IAW DWG 214N3058 SHT 1 REV. A.  BRACKET IDENTIFIED AND MARK AS FX214N3058-4 IAW GMM 7-0-1001.  REMOVED AND REPLACED BRACKET AT STA 1681, S-27L IAW SRM 51-40-02 REV. 97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
